# SDR 04FDEA01885

- Difficulty date: June 30, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PAX TO FREIGHTER MODIFICATION AND TRANSITION CHECK, FOUND LT OUTBOARD FLAP FWD HINGE SECTION STA XW 486 WITH CORROSION AT THE FACE OF BORE FOR BEARING.  CORROSION REWORK FWD INNER HINGE NR 4 LUG FACE IAW CMM 57-44-08 IN LIMIT REF FIG 401 SH 1 CMM 57-44-08, INSTALL SHIM IAW CMM 57-44-08.
